# SDR SWIA201541437

- Difficulty date: September 5, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N773SK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 10236
- Aircraft time: 29,832 hours, 17,444 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD FORMER REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CORROSION.  R & R PAX DOOR FWD IAW REO. PRESSURE CHECKED GOOD AT THIS TIME.
